RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 477–479 (Mi mz686)  

Brief Communications

Geometry of $\mathfrak J$-Spaces and Properties of Reversing Operators

T. Ya. Azizova, V. A. Senderov, V. A. Khatskevichb

a Voronezh State University
b International College of Technology

DOI: https://doi.org/10.4213/mzm686

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 429–431

Bibliographic databases:

Received: 21.07.2000

Citation: T. Ya. Azizov, V. A. Senderov, V. A. Khatskevich, “Geometry of $\mathfrak J$-Spaces and Properties of Reversing Operators”, Mat. Zametki, 69:3 (2001), 477–479; Math. Notes, 69:3 (2001), 429–431

Citation in format AMSBIB
\Bibitem{AziSenKha01}
\by T.~Ya.~Azizov, V.~A.~Senderov, V.~A.~Khatskevich
\paper Geometry of $\mathfrak J$-Spaces and Properties of Reversing Operators
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 477--479
\mathnet{http://mi.mathnet.ru/mz686}
\crossref{https://doi.org/10.4213/mzm686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846844}
\zmath{https://zbmath.org/?q=an:1018.46008}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 429--431
\crossref{https://doi.org/10.1023/A:1010247828142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200015}


Linking options:
  • http://mi.mathnet.ru/eng/mz686
  • https://doi.org/10.4213/mzm686
  • http://mi.mathnet.ru/eng/mz/v69/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:105
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020